Header menu link for other important links
X
Discrete-time robust H∞control of a class of nonlinear uncertain systems
Published in
2013
Volume: 23
   
Issue: 14
Pages: 1629 - 1641
Abstract
Summary This paper presents an approach to discrete-time robust H ∞ control for a class of nonlinear uncertain systems on the basis of the use of Sum Quadratic Constraints. The approach involves controllers, which include copies of the system nonlinearities in the controller. The nonlinearities being considered are those that satisfy a certain global Lipschitz condition. The linear part of the controller is synthesized using linear robust H∞ control theory, and this leads to a nonlinear controller, which gives an upper bound on the attainable disturbance attenuation level. © 2012 John Wiley & Sons, Ltd.
About the journal
JournalInternational Journal of Robust and Nonlinear Control
ISSN10498923
Open AccessNo
Concepts (11)
  •  related image
    DISCRETE-TIME NONLINEAR SYSTEMS
  •  related image
    DISTURBANCE ATTENUATION LEVELS
  •  related image
    LIPSCHITZ CONDITIONS
  •  related image
    Non-linear controllers
  •  related image
    Nonlinear uncertain systems
  •  related image
    SUM QUADRATIC CONSTRAINTS
  •  related image
    SYSTEM NONLINEARITIES
  •  related image
    Upper bound
  •  related image
    Robust control
  •  related image
    Uncertain systems
  •  related image
    Controllers